MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGILE ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION AGILE ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL
Model Number M00517460
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an agile esophageal fully covered stent was implanted in the esophagus to treat a 9cm malignant stricture during an upper gastrointestinal (gi) endoscopy with stent placement procedure performed on (b)(6) 2022.The patient's anatomy was tortuous and was dilated prior to stent placement procedure.The stent was scheduled to be removed on (b)(6) 2022.During the stent removal procedure, it was noted that the stent had completely migrated distally due to stricture resolution.The stent was found in the stomach and was removed using rat-tooth forceps, and the procedure was completed.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block a2: patient's exact age is unknown; however, it was reported that the patient was over the age of 18.Block h6: imdrf device code a010402 captures the reportable event of stent migration.

Brand Name
AGILE ESOPHAGEAL
Common Device Name
PROSTHESIS, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18813183
Report Number3005099803-2024-00777
Device Sequence Number8170056
Product Code ESW
UDI-Device Identifier08714729973089
UDI-Public08714729973089
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K180144
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2023
Device Model NumberM00517460
Device Catalogue Number1746
Device Lot Number0026836239
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2024
Initial Report FDA Received Date02/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown